Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2012, 5:18 PM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 15, 2012, 5:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 49 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WUUS52 KMFL 152118
SVRMFL
FLC086-087-152145-
/O.NEW.KMFL.SV.W.0088.120615T2118Z-120615T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 545 PM EDT
* AT 514 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHEAST OF MAHOGANY HAMMOCK...AND
MOVING SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL SOUTHWESTERN MIAMI-DADE COUNTY
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.
&&
LAT...LON 2533 8091 2542 8074 2520 8053 2520 8055
2522 8058 2520 8058 2519 8058 2519 8061
2519 8062 2518 8063 2516 8076
TIME...MOT...LOC 2118Z 312DEG 8KT 2529 8077
$$
KOB1 follow-up statement
817
WWUS52 KMFL 152144
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT FRI JUN 15 2012
FLC086-087-152154-
/O.EXP.KMFL.SV.W.0088.000000T0000Z-120615T2145Z/
MAINLAND MONROE FL-MIAMI-DADE FL-
544 PM EDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MIAMI-DADE AND
SOUTHEASTERN MAINLAND MONROE COUNTIES WILL EXPIRE AT 545 PM EDT...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2533 8091 2542 8074 2520 8053 2520 8055
2522 8058 2520 8058 2519 8058 2519 8061
2519 8062 2518 8063 2516 8076
TIME...MOT...LOC 2144Z 312DEG 8KT 2525 8072
$$
KOBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:09 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 15, 4:09 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 409 PM EDT FRI JUN 15 2012 .UPDATE... SEVERE STORMS HAVE BEEN DEVELOPING OVER THE EAST COAST METRO AREAS THIS AFTERNOON WHERE THE EAST AND WEST COAST SEA BREEZES HAVE COLLIDED. THERE IS ALSO A DISTURBANCE IN THE NORTHEAST GULF OF MEXICO THAT IS MOVING SOUTHEAST AND WILL BE MOVING INTO SOUTH FLORIDA THIS EVENING. AT THE SAME TIME...THE MID LEVELS OF THE ATMOSPHERE HAS ALSO COOL DOWN TO -10C. THIS WILL HELP TO CONTINUE TO GENERATE STRONG TO SEVERE THUNDERSTORMS OVER THE CWA THROUGH THE EVENING HOURS OVER SOUTH FLORIDA. THEREFORE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF SOUTH FLORIDA UNTIL 9 PM EDT THIS EVENING. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 233 PM EDT FRI JUN 15 2012/ SHORT TERM (TONIGHT-SUNDAY NIGHT)... RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A MID-LEVEL TROUGH EXTENDING WSW FROM THE CAROLINAS TO THE CENTRAL GULF COAST SLOWLY SHIFTING SOUTHWARD OVER NRN FLORIDA WITH PLENTY OF MID-LEVEL DRY AIR SPREADING SOUTH ACROSS THE REGION IN ITS WAKE. THIS UPPER TROUGH COMBINED WITH A SUFFICIENT AMOUNT OF LOW-LEVEL MOISTURE/INSTABILITY ...A WEAK FRONTAL BOUNDARY OR TROUGH THAT WAS ANALYZED EXTENDING WEST ACROSS S FLORIDA AND THE AFTERNOON SEA BREEZES WILL SUPPORT ANOTHER ROUND OF AFTERNOON CONVECTION ONCE AGAIN LATER TODAY. SIMILAR TO YESTERDAY...DECENT MID-LEVEL LAPSE RATES WITH -9 C 500 MB TEMPS AND PRIMARILY LIGHT WESTERLY FLOW THROUGH THE PROFILE WILL SUPPORT A FEW STRONG TO POSSIBLY SEVERE STORMS WITH THE MAIN IMPACTS BEING LIGHTNING...PERIODS WITH HEAVY RAINFALL...DAMAGING WIND GUSTS AND HAIL THROUGH THE MID-EVENING PERIOD BEFORE TRENDING DOWN. ON SATURDAY...THE MODELS INDICATE THE WEAK SURFACE BOUNDARY AND UPPER TROUGH CONTINUING SOUTH OF THE PENINSULA WITH NORTHERLY FLOW AND MUCH DRIER DEEP LAYER AIR SPREADING SOUTH INTO THE AREA THROUGH THE COURSE OF THE DAY. HOWEVER...WE WILL KEEP ISOLATED/SCATTERED SHOWERS AND STORMS IN THE FORECAST...ESPECIALLY ACROSS THE SOUTHWESTERN PORTIONS OF THE PENINSULA ALONG THE GULF COAST WHERE THE BESTS LOW-LEVEL CONVERGENCE WILL BE EXPECTED BETWEEN THE NELY FLOW AND THE AFTERNOON GULF COAST SEA BREEZE. SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODEL PWAT VALUES CONTINUE TO FALL AS THE DEEP LAYER DRY AIR SPREADS SOUTH ACROSS THE AREA. ALTHOUGH THIS DRY AIR AND NORTHERLY FLOW WILL SUPPRESS AFTERNOON CONVECTION...WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST...ESPECIALLY ACROSS THE ATLANTIC MARINE AREAS AND THE EAST COAST LOCATIONS THROUGH THE OVERNIGHT/EARLY MORNING PERIODS WHERE THE BEST CONVERGENCE WILL BE. LONG TERM...(MONDAY-THURSDAY) MODELS INDICATE RISING UPPER HEIGHTS AS THE UPPER TROUGH BEGINS TO LIFT ENE AWAY FROM THE LOCAL AREA THROUGH THE FIRST HALF OF THE WEEK. DEEP EASTERLY FLOW WITH NEAR NORMAL TEMPERATURES WILL BE EXPECTED EACH DAY THROUGH THIS TIME. THE BEST CHANCE FOR AFTERNOON SHOWERS WILL REMAIN INLAND AND ALONG THE GULF COAST WITH THE EASTERLY FLOW CONTINUING. MARINE... MODERATE NORTHEAST WINDS AND DRIER AIR WILL FILL IN ACROSS THE MARINE AREAS OVER THE WEEKEND IN THE WAKE OF THE WEAK FRONTAL BOUNDARY. THIS WILL TRANSLATE TO BUILDING SEAS...MAINLY OVER THE ATLANTIC WATERS EAST OF PALM BEACH COUNTY ACROSS THE GULF STREAM WHERE SEAS COULD REACH THE EXERCISE CAUTION LEVEL. WINDS WILL STEADILY SHIFT TOWARD THE EAST THROUGH THE EARLY PORTION OF THE UPCOMING WEEK AND REMAIN IN THE MODERATE RANGE THROUGH THE MID-WEEK PERIOD. FIRE WEATHER... NO CONCERNS THROUGH THE PERIOD DESPITE THE DRIER AIR SPREADING SOUTH INTO THE LOCAL AREA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 86 75 86 / 30 20 20 20 FORT LAUDERDALE 77 88 77 87 / 30 20 20 20 MIAMI 76 88 76 88 / 30 30 20 20 NAPLES 72 90 71 91 / 30 20 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 15, 4:49 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 449 PM EDT FRI JUN 15 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 161200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 449 PM EDT FRI JUN 15 2012 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT ALL OF SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS: CHANCES FOR THUNDERSTORMS WILL PREVAIL ACROSS THE ENTIRE SOUTH FLORIDA AREA THIS EVENING. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES. THUNDERSTORMS: CHANCES FOR SEVERE THUNDERSTORMS WILL PREVAIL ACROSS THE ENTIRE SOUTH FLORIDA AREA THIS AFTERNOON AND EVENING. ANY STORMS THAT DO DEVELOP WILL HAVE FREQUENT LIGHTNING STRIKES, GUSTY WINDS, LARGE HAIL, AND HEAVY RAINFALL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 70 MPH. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS. FLOODING: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING MINOR STREET FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTNING AND DOWNPOURS BEING THE MAIN IMPACTS. SOME OF THESE COULD BECOME STRONG AND EVEN SEVERE. THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES THIS WEEKEND AS WINDS BECOME NORTHEAST AND INCREASE ALONG WITH AN INCOMING SMALL NORTHEAST SWELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTH FLORIDA THROUGH THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 15, 4:45 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT FRI JUN 15 2012
FLZ073-074-173-152115-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
445 PM EDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MIAMI-DADE COUNTY
* UNTIL 515 PM EDT
* AT 444 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEY
BISCAYNE TO KENDALL...AND MOVING SOUTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
SOUTH MIAMI...
KEY BISCAYNE...
PINECREST...
CUTLER RIDGE...
CUTLER BAY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2566 8016 2568 8018 2572 8018 2572 8024
2565 8026 2559 8031 2553 8029 2551 8019
2554 8017 2554 8016 2548 8017 2540 8021
2541 8023 2548 8019 2551 8020 2553 8030
2552 8033 2559 8040 2573 8039 2573 8014
TIME...MOT...LOC 2045Z 322DEG 12KT 2568 8020 2570 8035
KOBLocal storm report, Jun 15, 4:47 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 E CORAL GABLES 25.73N 80.24W
06/15/2012 E1.75 INCH MIAMI-DADE FL TRAINED SPOTTER
TIME OF THE EVENT CORRECTED...GOLF BALL SIZED HAIL
REPORTED AT COCONUT GROVE.
&&
RIVERASpecial weather statement, Jun 15, 4:54 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT FRI JUN 15 2012
FLZ063-066-152145-
GLADES FL HENDRY FL
454 PM EDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN GLADES COUNTY
EXTREME NORTHWESTERN HENDRY COUNTY
* UNTIL 545 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES WEST OF VENUS...AND MOVING SOUTHEAST
AT 20 MPH.
* THE STORM WILL AFFECT...
PALMDALE...
MUSE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2704 8132 2691 8116 2675 8157 2703 8157
2704 8156
TIME...MOT...LOC 2051Z 337DEG 18KT 2707 8156
JESpecial weather statement, Jun 15, 5:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 508 PM EDT FRI JUN 15 2012 FLZ073-074-152145- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 508 PM EDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MIAMI-DADE COUNTY * UNTIL 545 PM EDT * AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DORAL...AND MOVING SOUTH AT 20 MPH. * THE STORM WILL AFFECT... MIAMI SPRINGS... SWEETWATER... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2584 8027 2572 8034 2582 8048 2596 8041 TIME...MOT...LOC 2108Z 356DEG 17KT 2582 8039 KOB
Local storm report, Jun 15, 5:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
516 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG OAKLAND PARK 26.17N 80.14W
06/15/2012 BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A 6FT TALL TREE UPROOTED NEAR NW
31 ST.
&&
RIVERALocal storm report, Jun 15, 5:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL DORAL 25.84N 80.36W
06/15/2012 E0.25 INCH MIAMI-DADE FL TRAINED SPOTTER
PEA SIZED HAIL REPORTED NEAR NW 41 ST AND THE TURNPIKE.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 62 min |
| Jun 14, 8:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 24 min |
| Jun 14, 8:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 14, 8:39 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 51 min |
| Jun 14, 8:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 21 min |
| Jun 14, 9:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 14, 9:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 14, 9:07 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 35 min |
| Jun 14, 9:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 14, 9:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 14, 9:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 14, 9:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 15, 1:45 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 15, 2:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 15, 2:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 15, 2:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 15, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 31 min |
| Jun 15, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 15, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 15, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Jun 15, 3:59 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jun 15, 4:16 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 29 min |
| Jun 15, 4:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 15, 4:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 28 min |
| Jun 15, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:57 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 63 min |
| Jun 15, 6:21 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 54 min |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 31 min |
| Jun 15, 7:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Jun 15, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.